National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(128)
ISSN: 0001-8708
年代
1    
Intersection bodies and dual mixed volumes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:71  Issue:2  Page:232-261  

Lutwak Erwin;  

来源数据库:[Web of Science, Scopus]         被引频次:284

获取全文 问图书馆员

2    
Quantum deformations of certain simple modules over enveloping algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:70  Issue:2  Page:237-249  

Lusztig G;  

来源数据库:Scopus        

获取全文 问图书馆员

3    
Modular and conformal invariance constraints in representation theory of affine algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:70  Issue:2  Page:156-236  

Kac Victor G;   Wakimoto Minoru;  

来源数据库:Scopus        

获取全文 问图书馆员

4    
The structure of strongly prime quadratic Jordan algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:69  Issue:2  Page:133-222  

McCrimmon Kevin;   Zel'manov Ephim;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

5    
Gorenstein spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:71  Issue:1  Page:92-112  

Félix Yves;   Halperin Stephen;   Thomas Jean-Claude;  

来源数据库:Scopus        

获取全文 问图书馆员

6    
Universally catenarian integral domains 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:72  Issue:2  Page:211-238  

Bouvier Alain;   Dobbs David E;   Fontana Marco;  

来源数据库:[Web of Science, Scopus]         被引频次:48

文摘信息 获取全文 问图书馆员

7    
Hölder estimates on domains of complex dimension two and on three dimensional CR manifolds 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:69  Issue:2  Page:223-303  

Fefferman Charles L;   Kohn Joseph J;  

来源数据库:Scopus        

获取全文 问图书馆员

8    
Characteristic-free representation theory of the general linear group II. Homological considerations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:72  Issue:2  Page:171-210  

Akin Kaan;   Buchsbaum David A;  

来源数据库:Scopus        

获取全文 问图书馆员

9    
CHARACTERISTIC-FREE REPRESENTATION-THEORY OF THE GENERAL LINEAR GROUP .2. HOMOLOGICAL CONSIDERATIONS 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:72  Issue:2  Page:171-210  

AKIN K;   BUCHSBAUM DA;  

被引频次:45

问图书馆员

10    
Algebraic groups with a commuting pair of involutions and semisimple symmetric spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:71  Issue:1  Page:21-91  

Helminck Aloysius G;  

来源数据库:Scopus        

获取全文 问图书馆员

11    
Vector spaces of matrices of low rank 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:70  Issue:2  Page:135-155  

Eisenbud David;   Harris Joe;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

12    
The Burnside ring of profinite groups and the Witt vector construction 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:70  Issue:1  Page:87-132  

Dress Andreas W.M;   Siebeneicher Christian;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

13    
Canonical left cells in affine Weyl groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:72  Issue:2  Page:284-288  

Lusztig George;   Xi Nanhua;  

来源数据库:[Web of Science, Scopus]         被引频次:32

获取全文 问图书馆员

14    
Algebraic K-theory of stable C-algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:67  Issue:1  Page:1-140  

Higson Nigel;  

文摘信息 问图书馆员

15    
Relations between Young's natural and the Kazhdan-Lusztig representations of Sn 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:69  Issue:1  Page:32-92  

Garsia A.M;   McLarnan T.J;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

16    
Farey stellar subdivisions, ultrasimplicial groups, and K0 of AF C∗-algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:68  Issue:1  Page:23-39  

Mundici Daniele;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

17    
A q-analog of the Gauss summation theorem for hypergeometric series in U( n) 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:72  Issue:1  Page:59-131  

Milne S.C;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

18    
Good points of a hypersurface 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:68  Issue:2  Page:87-256  

Abhyankar Shreeram S;  

来源数据库:Scopus        

获取全文 问图书馆员

19    
Topological Markov chains, C∗-algebras, and K2 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:71  Issue:2  Page:133-185  

Wagoner J.B;  

来源数据库:Scopus        

获取全文 问图书馆员

20    
Homology of symplectic and orthogonal algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:69  Issue:1  Page:93-108  

Loday Jean-Louis;   Procesi Claudio;  

来源数据库:Scopus        

获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×